MathSciNet Relay Station
MathSciNet bibliographic data
MR1005079 43A20 (43A10 46J99)
Ghahramani, F.; Lau, A. T.; Losert, V. Isometric isomorphisms between Banach algebras related to locally compact groups. Trans. Amer. Math. Soc. 321 (1990), no. 1, 273–283.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement